# SDR SWIA201024359

- Difficulty date: May 26, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 25,086 hours, 36,192 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  (FLT 6232)  CLEANED AND LUBRICATED MULTIPLE POINTS ON MAIN CABIN DOOR.
